Circus in town or town in circus? Magical time of the Festival will fill the streets of the Old Town with joy and wonderful atmosphere. For three days forgotten and unavailable places will open their gates to the public and the common ones will grow a new meaning. The unique atmosphere of the Festival will be created by true masters and artists who travel around the world making spectators smile, admire and awe. Sky these days will be cut by the highlines hanging in the Market Square and the Castle, circus tents will add color to the city and a warm glow of fire shows will turn the Amphitheater into red.

We announce that the OFCA Festival this year will take place on August 9th-11th! As every year, one of the main organizers next to the OFCA foundation will be the town of Oleśnica – thank you!
We start the official countdown to the 6th edition of the festival.

For the latest information about OFCA Festival, please visit the event fanpage: Festival OFCA!

Artists 2019

Teatro
Tatro
"Cirkus
Charms"

A colourful circus performance in the spirit of avant-garde will charm viewers of all ages. You will find here a county fair-like humour, pre-war circus style, live music, wonderful costumes, fairy-tale scenery and a story with a moral. The artists tell a tale about human desire. The main character of the performance is a man who wants to become a circus artist, but he is not brought into the fold by the artistic troupe. However, dreams are worth fighting for! The wandering troupe - along with the tent and the tamed shark - is made up of Slovak artists who are eager to present a round of circus skills and colourful characters. You will get to know a ballerina balancing on a rope, playful acrobats, unruly jugglers, strongmen, a snake woman, overgrown rabbits and a handler of aquatic beasts. And the spirit of the Russian poet Daniel Charms and his poetics of absurd will be floating over the entire show. It will take place in the Teatro Tatro circus tent. Tickets available for online purchase (link) or at the festival Infopoint.

Maleta
Company
"Put
A
Spell
On
You"

In a closed and intimate performance, two artists will synchronise their music and circus skills to offer the audience a unique show. The effect of their stage work is magic in all its forms and disguises. The hypnotising rhythm of the performance will fill the entire space of the circus tent. Live music and sounds coming from the console will create a show using aspects of juggling, object manipulation and theatrical movement.The performers will make musical instruments and juggling props speak one language. It's a real artistic fusion! The audience will feel its vibrations on their own skin and will hear the pulse of the play in the sounds of a drum, saxophone, triangle, falling balls, or drops of water. Maleta Company will create their own magical reality in a circus tent and will make the viewer forget about the everyday rhythm of life for an hour. Tickets available for online purchase (link) or at the festival Infopoint.

La
Compagnie
Singulière
"SoliloqueS"

"SoliloqueS" is something more than just a show of circus skills. This is a surprising event that gradually reveals the rules regulating the stage reality right in front of the viewer. The rules of the game change like the turn of a kaleidoscope - once shocking suddenly become standard. The most important, however, are the performers and the greatness of their skills. It’s they who provide the gathered viewers with the stage events dynamics and fill the audience with admiration. In the show you will encounter the bits of gymnastics, aerial acrobatics - aerial fabric/silks, trapeze shows, juggling acts and tightrope tricks. Five circus artists will gain extra support from soothing live piano sounds. The show will take place in Św. Jerzy church. Tickets available for online purchase (link) or at the festival Infopoint.

MEET ALL ARTISTS

Oleśnica

Oleśnica is one of the oldest and most charming cities of Lower Silesia. For over 750 years, the paths of Poles, Germans, Czechs and Jews crossed here. They left us a remarkable legacy – a unique arrangement of streets of the old town and noteworthy monuments.

During OFCA festival, the entire potential of the city as well as its residents is used. Street performances take place not only in the main square with 12 streets running out of it but also in the immediate vicinity of the oldest monument in the city – the Column of the Golden Wedding, in the basin of the only memorial in Lower Silesia commemorating space expeditions by a Wrocław sculptor  – Jerzy Boronia, or in the courtyard of Oleśnica castle whose architecture shows the influence of all ruling dynasties in the principality of Oleśnica.

Numerous princely families crossed their fates through the long history of Oleśnica. Starting from the Silesian Piasts – each named Konrad, through the Czech Podiebrady family deriving from the famous Czech king George, to the German Wirtembergs and Welf dynasties. Till date, we can find their traces in the structure of the city, its architecture and works of art which are found even in the Oleśnica basilica. Contemporary Oleśnica also bears the marks of the Jewish community. It was in the Jewish printing house of Chaim Schwarz and Dawid ben Jonathan where the Torah, the oldest print published in Oleśnica, was created. On its title page there is the coat of arms of the princes of the Podiebrady dynasty.

Another major festival venue is the historic church of St George, connected with the church of the Blessed Virgin Mary, founded in the XIV century for the Benedictines of the Slavonic rite, the so-called Glagolitic Order, who use the Old Church Slavonic language in the liturgy.

You can easily get to know these and many, many more secrets of Oleśnica by starting a sightseeing tour from the Oleśnicki Dom Spotkań z Historią museum or joining  specially organised guided walks, not to mention exploring the city’s nooks and crannies independently.

Slackline

There will be highlines suspended at the Oleśnica Castle’s courtyard and also at the Market Square between the windows of the City Hall and the surrounding townhouses. On them on a height of several meters above the ground highliners will be walking about.

For the latest information about lines at OFCA, please visit the event website: OFCA HIGHLINE 2019!

 

Fire

Fireshow on OFCA is a combination of fire and pyrotechnics prepared especially for our eyes by real professionals. This year we will  invite you to the FIRESHOW performance at the amphitheatre and OPEN STAGE FIRESHOW in the courtyard of the Oleśnica Castle! Fireshow performance starts on Friday (10:00 p.m.) at the Amphitheatre, and we hope that it will attract real crowds. The next event of fire – Fire Open Stage – is planned as in previous years, on Saturday (10 p.m.) and will be held in the courtyard of the Castle in the accompaniment of music by dj Endless.

Programme

Friday:

 

15:30, Pan Ząbek, Powrót do przeszłości, Rynek, 3-go Maja (2), 40 min
16:15, Murmuyo, ¡FUERA!, Rynek, Kościelna (5), 50 min
17:15, Tobia Circus, Equilibrium tremens, Rynek, 3-go Maja (2), 30 min
17:30, Zap, The Zap Show, Plac pod Bramą Wrocławską (13), 25 min
18:00, Oficjalne rozpoczęcie festiwalu, otwarcie wystawy, Galeria Brama Wrocławska (13), 15 min
18:15, Rympau Duo, Ale Rympau!, Rynek 3-go Maja (2), 40 min
18:30, Eric Tarantola, L’Orchestre imaginaire, Plac Książąt Śląskich (12), 40 min
19:00, PSiRC, Acrometria, Sala widowiskowa (8), 50 min*
19:00, Cia. ES circ, TEI TEI, Rynek, Kościelna (5), 40 min
19:15, La Sbrindola, Shock Em All, Pomnik Ery Kosmicznej (9), 40 min
20:00, Lorenzo Cinotti and Jeanette Flexonette, Party! Party!, Plac Książąt Śląskich (12), 30 min
20:00, Laura Faleiros, HulaLá, Rynek, Kościelna (5), 30 min
20:30, Maleta Company, Put a spell on you, Niebieski namiot cyrkowy (11), 50 min*
20:30, Kapela Timingeriu, Rynek, 3-go Maja (2), 40 min
20:45, L’abile Teatro, Mago per Svago, Plac pod kościołem św. Jerzego (7), 30 min
21:30, La Compagnie Singulière, SoliloqueS, Kościół św. Jerzego (7), 70 min*
22:00, Fundacja Sztukmistrze, Fire Party, Amfiteatr nad stawami (10), 50 min

 

Saturday:

 

10:30, Teatro Tatro, Circus Charms, Biały namiot cyrkowy (11), 80 min*
11:00, Warsztaty cyrkowe dla dzieci, Amfiteatr nad stawami (10), 180 min
13:00, L’abile Teatro, Mago per Svago, Amfiteatr nad stawami (10), 30 min
14:00, Parada, Trasa: Amfiteatr-Rzemieślnicza-Rynek, 30 min
14:30, La Sbrindola, Shock Em All, Rynek, 3-go Maja (2), 40 min
15:00, IV Tricklinowy Puchar OFCY, Podzamcze (11), 120 min
15:00, Rympau Duo, Ale Rympau!, Plac Książąt Śląskich (12), 40 min
15:45, Murmuyo, ¡FUERA!, Rynek, Kościelna (5), 50 min
16:00, Tobia Circus, Equilibrium tremens, Plac Książąt Śląskich (12), 30 min
16:15, La Compagnie Singulière, SoliloqueS, Kościół św. Jerzego (7), 70 min*
16:45, Cia. ES circ, TEI TEI, Rynek, 3-go Maja (2), 40 min
17:00, Laura Faleiros, HulaLá, Plac Książąt Śląskich (12), 30 min
17:45, Ernest the Magnifico, Rynek, Kościelna (5), 40 min
17:45, Cirque Inextremiste, Inextremiste, Poczta (14), 50 min
17:45, Teatro Tatro, Circus Charms, Biały namiot cyrkowy (11), 80 min*
18:00, Kapela Timingeriu, Plac Książąt Śląskich (12), 40 min
18:45, Zap, The Zap Show, Rynek, 3-go Maja (2), 25 min
19:00, Pan Ząbek, Powrót do przeszłości, Pomnik Ery Kosmicznej (9), 40 min
19:15, Lorenzo Cinotti and Jeanette Flexonette, Party! Party!, Plac Książąt Śląskich (12), 30 min
19:15, PSiRC, Acrometria, Sala widowiskowa (8), 50 min*
19:45, La Sbrindola, Vibrella Sound itinerant Dj Set, Rynek, 3-go Maja (2), 40 min
19:45, Maleta Company, Put a spell on you, Niebieski namiot cyrkowy (11), 50 min*
20:00, Eric Tarantola, L’Orchestre imaginaire, Plac Książąt Śląskich (12), 40 min
20:30, Kapela Timingeriu, Rynek, Kościelna (5), 40 min
20:45, L’abile Teatro, Mago per Svago, Plac pod kościołem św. Jerzego (7), 30 min
21:30, MattatoioSospeso, Les amants du ciel, Plac pod kościołem św. Jerzego (7), 45 min
21:30, Fire Battle, Dziedziniec Zamku (6), 40 min
22:15, Fire Open Stage, Dziedziniec Zamku (6), 45 min

 

Sunday:

 

11:00, Warsztaty cyrkowe dla dzieci, Amfiteatr nad stawami (10), 180 min
12:00, Tobia Circus, Equilibrium tremens, Amfiteatr nad stawami (10), 30 min
14:00, Lorenzo Cinotti and Jeanette Flexonette, Party! Party!, Amfiteatr nad stawami (10), 30 min
14:15, Olimpiada żonglerska, Rynek, 3-go Maja (2), 45 min
15:00, La Compagnie Singulière, SoliloqueS, Kościół św. Jerzego (7), 70 min*
15:00, Wybory Miss Trickline, Podzamcze (11), 120 min
15:00, Murmuyo, ¡FUERA!, Rynek, Kościelna (5), 50 min
15:15, Ernest the Magnifico, Plac Książąt Śląskich (12), 40 min
16:00, Pan Ząbek, Powrót do przeszłości, Rynek 3-go Maja (2), 40 min
16:00, Rympau Duo, Ale Rympau!, Pomnik Ery Kosmicznej (9), 40 min
16:45, Eric Tarantola, L’Orchestre imaginaire, Rynek, Kościelna (5), 40 min
16:45, La Sbrindola, Shock Em All, Plac Książąt Śląskich (12), 40 min
16:45, Teatro Tatro, Circus Charms, Biały namiot cyrkowy (11), 80 min*
17:45, Laura Faleiros, HulaLá, Rynek, 3-go Maja (2), 30 min
17:45, Cirque Inextremiste, Inextremiste, Poczta (14), 50 min
18:15, Tobia Circus, Equilibrum tremens, Rynek, Kościelna (5), 30 min
18:45, Cia. ES circ, TEI TEI, Plac Książąt Śląskich (12), 40 min
19:00, PSiRC, Acrometria, Sala widowiskowa (8), 50 min*
19:15, La Sbrindola, Vibrella Sound itinerant Dj Set, Rynek 3-go Maja (2), 40 min
20:15, Maleta Company, Put a spell on you, Niebieski namiot cyrkowy (11), 50 min*
20:30, Zap, The Zap Show, Rynek, 3-go Maja (2), 25 min
20:30, L’abile Teatro, Mago per Svago, Plac pod kościołem św. Jerzego (7), 30 min
21:15, MattatoioSospeso, Les amants du ciel, Plac pod kościołem św. Jerzego (7), 45 min

 

Szkoła podstawowa nr 2

gkhgfd

Rynek - od strony ul. Matejki

fot. Piotr Spigiel

Rynek - od strony ul. Kościelnej

fot. Piotr Spigiel

Sala Widowiskowa

fot. Karol Siwek

Skwer przy ul. Spacerowej

fot. Piotr Spigiel

Rynek - od strony ul. 3-go maja

SMO_0473

Zamek Książąt Oleśnickich

 

fot. Karol Siwek

Pomnik Ery Kosmicznej

fot. Piotr Spigiel

Kościół Św. Jerzego

fot. Piotr Spigiel

Amfiteatr nad stawami

fot. Karol Siwek

Infopoint Rynek - Kolumna zwycięstwa

SMO_9211

Brama Wrocławska

brama_n

Duży namiot cyrkowy

Organizatorzy

Fundacja OFCA
Miasto Oleśnica
Ośrodek Kultury i Sztuki we Wrocławiu
Urząd Marszałkowski Województwa Dolnośląskiego

Dofinansowano ze środków

Fundacja PZU
Ministerstwo Kultury
Ministerstwo opis
Instytut

Partners

MOKiS
Eventim
Zamek
Slackhouse
Radio Wrocław
Radio Ram
Panorama
Oleśniczanin
Moja Oleśnica
nasze miasto oleśnica
Oleśnica24

Sponsors